# SDR ANCF200700028

- Difficulty date: October 29, 2007
- Submitted: November 1, 2007
- Operation: Air carrier
- Aircraft: N521NA
- Make and model: Boeing 757236
- Aircraft serial: 25592
- Aircraft time: 62,344 hours, 13,347 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 2922 · Hydraulic Filter, Auxiliary
- Part: Filter
- Part number: 271N20403
- Part serial: 0599A
- Condition: Cracked
- Location: Ptu
- Part time: 230 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

PILOT REPORT: AIRPLANE RETURN TO RAMP DUE TO TECHNICAL PROBLEMS ( HYD SYS QTY).  DURING INSPECTION FOUND THE POWER TRANSFER UNIT PRESSURE FILTER MODULE WITH LEAKAGE. REMOVED AND REPLACED THE PTU PRESSURE FILTER MODULE IAW AMM 29-22-02 PAGE 401. OPS TEST OK.
